CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Proper reparametrization for inherently improper unirational varieties 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2011, 卷号: 24, 期号: 2, 页码: 367-380
Authors:  Shen, Liyong;  Chionh, Engwee;  Gao, Xiao-Shan;  Li, Jia
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
BKK bound  chow form  improper lattice supports  improper rational parametrizations  reparametrization  support transformation  
properreparametrizationforinherentlyimproperunirationalvarieties 期刊论文
journalofsystemsscienceandcomplexity, 2011, 卷号: 024, 期号: 002, 页码: 367
Authors:  Shen Liyong;  Engwee CHIONH;  Gao Xiaoshan;  Li Jia
Favorite  |  View/Download:33/0  |  Submit date:2020/01/10